Childhood Diseases

Question
Posted by: Monki | 2011/07/15

Q.

skin rush

Infant 4 weeks - has colic Phamacist gave buscopan for pains - he developed rush - we stoped giving madicine a week ago.What should we do we the rush -he is 4 kg

Expert's Reply

A.

Paediatrician

It is difficult to answer your question without being able to see your baby's rash.I presume that he has an allergic rash due to an allergy that he has developed to the Buscopan.If he does have an allergic rash he will need an antihistamine for a few days to try to clear this rash. The only safe antihistamine for a baby of your son's age is Zyrtec drops.His dose is one drop of the Zyrtec drops once a day by mouth.You may need a doctor's prescription for the Zyrtec drops but first ask your pharmacist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.